# SDR AALA201707069025

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 66,152 hours, 8,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY FLASHLIGHT OF 1R FLIGHT ATTENDANT SEAT DID NOT PASS THE TEST.  REPLACED BATTERY OF EMERGENCY FLASHLIGHT OF 1R FLIGHT ATTENDANT SEAT IAW AMM 25-64-01 CKD OK.
